# SDR UIEA2020083101905

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,525 hours, 19,144 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Condition: Inoperative
- Location: Spar Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT SPAR VALVE LIGHT INOPERABLE.  DEFERRED LT FUEL SPAR VALVE INDICATION, MDDR 133512 IAW MEL 28-40-02 (M) PROCEDURE COMPLIED WITH, VALVE OPERATED NORMAL.  CLEARED LEFT SPAR VALVE, CAT C VALVE SWITCH OPERATIONS CK C/W IAW AMM 28-22-11. THIS CLEARS MDDR 133512. PLACARD REMOVED.
